Global Families
A History of Asian International Adoption in America
Bibliographic Data
| ID | 3860037 |
|---|---|
| Authors | Leslie Wang (University of Massachusetts Boston, corresponding author) |
| Year | 2015 |
| Volume | 44 |
| Issue | 5 |
| Pages | 649-650 |
| Publication date | 2015-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Contemporary Sociology A Journal of Reviews (JOURNAL) |
| Journal identifiers | ISSN: 0094-3061 • E-ISSN: 1939-8638 |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.1177/0094306115599351p |
| OpenAlex | W2581860966 |
| Language | EN |
| Highly cited | No |
|---|